The difference of consecutive primes

Research output: Contribution to journalArticle

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)438-441
Number of pages4
JournalDuke Mathematical Journal
Volume6
Issue number2
DOIs
Publication statusPublished - 1940

Fingerprint

Consecutive

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The difference of consecutive primes. / Erdős, P.

In: Duke Mathematical Journal, Vol. 6, No. 2, 1940, p. 438-441.

Research output: Contribution to journalArticle

@article{0cd10b7c255e4c56a21a2b996090667e,
title = "The difference of consecutive primes",
author = "P. Erdős",
year = "1940",
doi = "10.1215/S0012-7094-40-00635-4",
language = "English",
volume = "6",
pages = "438--441",
journal = "Duke Mathematical Journal",
issn = "0012-7094",
publisher = "Duke University Press",
number = "2",

}

TY - JOUR

T1 - The difference of consecutive primes

AU - Erdős, P.

PY - 1940

Y1 - 1940

UR - http://www.scopus.com/inward/record.url?scp=0012492596&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0012492596&partnerID=8YFLogxK

U2 - 10.1215/S0012-7094-40-00635-4

DO - 10.1215/S0012-7094-40-00635-4

M3 - Article

AN - SCOPUS:0012492596

VL - 6

SP - 438

EP - 441

JO - Duke Mathematical Journal

JF - Duke Mathematical Journal

SN - 0012-7094

IS - 2

ER -